Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 62, NWS Milwaukee, WI

June 18, 20145 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2014, 8:43 AM CDT for 5 counties in Wisconsin. It was in force for 32 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 8:43 AM CDT (13:43 UTC)
Expired
Jun 18, 2014, 9:15 AM CDT
In force
32 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, WI, Racine County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 24 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:45 AM CDTTSTM WND DMGNws Milwaukee/Sullivan, WILARGE TREE SNAPPED ABOUT 2 FEET OFF THE GROUND...COMPLETELY BLOCKING ROAD.
Jun 18, 8:45 AM CDTHAIL 0.25Palmyra, WI0.25-0.50 INCH HAIL
Jun 18, 8:48 AM CDTHAIL 1.25Whitewater, WI
Jun 18, 9:02 AM CDTTSTM WND GST 501 Ne Oconomowoc, WI0.25 HAIL OBSERVED
Jun 18, 9:15 AM CDTTSTM WND DMGWaukesha, WITREES SNAPPED AND UPROOTED...HOMES DAMAGED
Jun 18, 9:15 AM CDTHAIL 0.75Brookfield, WIHEAVY RAIN WITH VISIBILITY NEAR ZERO FOR A 10 MINUTE PERIOD
Jun 18, 9:21 AM CDTHAIL 0.251 W Williams Bay, WI
Jun 18, 9:22 AM CDTHAIL 0.75Brookfield, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1865 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WUUS53 KMKX 181343
SVRMKX
WIC055-101-105-127-133-181415-
/O.NEW.KMKX.SV.W.0062.140618T1343Z-140618T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 AM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  WESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 915 AM CDT

* AT 842 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  DOUSMAN...OR 9 MILES EAST OF JEFFERSON...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW
  BERLIN...BROOKFIELD...BELOIT...GREENFIELD...MENOMONEE FALLS...
  MUSKEGO...WHITEWATER...PEWAUKEE...SUSSEX...ELKHORN...HARTLAND...
  HALES CORNERS...LAKE GENEVA...MUKWONAGO...DELAFIELD AND ELM GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 8913 4284 8878 4320 8860 4319 8806
      4284 8807 4284 8815 4261 8822 4261 8830
      4249 8831
TIME...MOT...LOC 1342Z 275DEG 37KT 4300 8861 

HAIL...0.75IN
WIND...60MPH

$$

MRC
2 follow-up statements
317 
WWUS53 KMKX 181401
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 AM CDT WED JUN 18 2014

WIC105-181411-
/O.CAN.KMKX.SV.W.0062.000000T0000Z-140618T1415Z/
ROCK WI-

901 AM CDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4251 8877 4274 8873 4282 8866 4284 8854
      4320 8854 4319 8806 4284 8807 4284 8815
      4261 8822 4261 8830 4249 8831
TIME...MOT...LOC 1401Z 275DEG 37KT 4299 8841 

$$

WIC055-101-127-133-181415-
/O.CON.KMKX.SV.W.0062.000000T0000Z-140618T1415Z/
JEFFERSON WI-RACINE WI-WAUKESHA WI-WALWORTH WI-
901 AM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN JEFFERSON...WESTERN RACINE...WAUKESHA AND WALWORTH
COUNTIES...

AT 901 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALES...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW
BERLIN...BROOKFIELD...GREENFIELD...MENOMONEE FALLS...MUSKEGO...
PEWAUKEE...SUSSEX...ELKHORN...HARTLAND...HALES CORNERS...LAKE
GENEVA...MUKWONAGO...DELAFIELD...ELM GROVE...EAST TROY AND WILLIAMS
BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 8877 4274 8873 4282 8866 4284 8854
      4320 8854 4319 8806 4284 8807 4284 8815
      4261 8822 4261 8830 4249 8831
TIME...MOT...LOC 1401Z 275DEG 37KT 4299 8841 

HAIL...0.75IN
WIND...60MPH

$$

JRW
222 
WWUS53 KMKX 181411
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 AM CDT WED JUN 18 2014

WIC055-101-127-133-181420-
/O.EXP.KMKX.SV.W.0062.000000T0000Z-140618T1415Z/
JEFFERSON WI-RACINE WI-WAUKESHA WI-WALWORTH WI-
911 AM CDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON...
WESTERN RACINE...WAUKESHA AND WALWORTH COUNTIES WILL EXPIRE AT 915 AM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4251 8877 4274 8873 4282 8866 4284 8854
      4320 8854 4319 8806 4284 8807 4284 8815
      4261 8822 4261 8830 4249 8831
TIME...MOT...LOC 1408Z 275DEG 37KT 4299 8841 

$$

JRW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:34 AM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 18, 4:34 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 AM CDT WED JUN 18 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

CURRENT CONVECTION OVER NORTHERN PORTIONS OF THE AREA SEEM TO BE
DRIVEN BY WARM AIR ADVECTION IN THE 850 MB TO 700 MB LAYER...AS
WELL AS SURFACE WARM FRONT OVER THE NORTHERN PORTIONS OF THE
AREA. MESOSCALE MODELS SHOWING THIS AND UPSTREAM CONVECTION TO THE
NORTHWEST SLIDING EAST THROUGH CENTRAL WISCONSIN...CLIPPING THE
NORTHERN COUNTIES.

MESOSCALE CONVECTIVE SYSTEM SHIFTING EAST THROUGH FAR SOUTH
CENTRAL MINNESOTA AND NORTH CENTRAL IOWA COULD REACH THE WESTERN
COUNTIES AFTER 12Z...IF IT HOLDS TOGETHER. SEVERE POTENTIAL WITH
THIS SHOULD LARGELY BE TO THE WEST OF THE AREA PER MESOSCALE
DISCUSSION/WATCH 320 DISCUSSION FROM SPC. KEPT HIGHER END POPS IN
THE NORTH FOR THE NEXT FEW HOURS...THEN IN THE NORTH AND WEST IN
THE EARLY TO MID MORNING HOURS.

BROUGHT POPS DOWNWARD IN THE LATE MORNING AND AFTERNOON...AS
FORCING FOR ASCENT IS IN QUESTION. MODELS SAG FRONTAL BOUNDARY
SOUTHWEST THROUGH THE AREA BY 00Z THURSDAY...WITH SOME WEAK 500 MB
VORTICITY MAXIMA SHIFTING EAST THROUGH THE AREA. COULD SEE ANOTHER
LULL IN PRECIPITATION DURING THIS TIME...SIMILAR TO TUESDAY. WARM
AND HUMID CONDITIONS WILL PREVAIL...THOUGH ONSHORE WINDS WILL
BRING SOMEWHAT COOLER TEMPERATURES NEAR LAKE MICHIGAN THIS
AFTERNOON.

BROUGHT HIGHER POPS BACK INTO THE AREA TONIGHT...AS 850 MB LOW
LEVEL JET AND WARM AIR ADVECTION FOCUS TO THE WEST OF THE
AREA...WITH CONVECTION THEN SHIFTING INTO THE AREA. AREA FORECAST
SOUNDINGS SHOWING MIXED SIGNALS FOR SEVERE CONVECTION...AS MEAN
LAYER CAPES ARE EITHER SOMEWHAT LOW OR CAPPED OFF TO LOW LEVEL
PARCELS. DEEP LAYER SHEAR IS ALSO SOMEWHAT WEAK. SPC STILL HAS
AREA IN SLIGHT RISK FOR SEVERE THROUGH TONIGHT...WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN HAZARDS.

EXTENDED FLASH FLOOD WATCH IN SOUTH CENTRAL WISCONSIN COUNTIES
THROUGH 12Z THURSDAY...AS TWO ROUNDS OF HEAVY RAINFALL IN THE PAST
TWO DAYS HAVE OCCURRED IN PORTIONS OF THIS AREA. ANY MORE ROUNDS
OF CONVECTION WILL BRING THE RISK OF FLASH FLOODING...AS GUIDANCE
VALUES ARE LOW AND PRECIPITABLE WATER VALUES REMAIN NEARLY TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR.

.SHORT TERM...THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.

MODELS GENERALLY AGREE WITH BRINGING WEAK LOW PRESSURE EAST
THROUGH THE REGION LATER THURSDAY NIGHT OR FRIDAY MORNING. IT
BRINGS WARM FRONT BACK NORTH AND THROUGH THE AREA. MORE 500 MB
VORTICITY MAXIMA SHIFT THROUGH THE AREA DURING THIS PERIOD. STEADY
WARM AIR ADVECTION THURSDAY INTO EARLY FRIDAY SEEN AT 850
MB...KEEPING GOOD AMOUNTS OF MOISTURE IN THE AREA.

CONTINUED TO BRING HIGHER END POPS FOR MAINLY THURSDAY NIGHT...AS
LOW PUSHES INTO/THROUGH THE REGION. DEEP LAYER SHEAR IS WEAK TO
MODERATE THURSDAY INTO FRIDAY...WITH DECENT MEAN LAYER CAPE. SPC
HAS GENERAL THUNDER FOR THURSDAY/THURSDAY NIGHT. WARM AND HUMID
CONDITIONS WILL PREVAIL THURSDAY AND FRIDAY...AGAIN COOLER NEAR
THE LAKE WITH ONSHORE WINDS.

.LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS
MEDIUM.

USED CONSENSUS POPS AND TEMPERATURES THIS FAR OUT IN THE
FORECAST...AS MODELS IN THIS PERIOD ARE SHOWING SOME DIFFERENCES
WITH FEATURES. KEPT CHANCE POPS GOING FOR SHOWERS AND STORMS FOR
MOST OF THIS PERIOD...WITH MODELS SHOWING SEVERAL 500 MB VORTICITY
MAXIMA SHIFTING THROUGH THE REGION. TEMPERATURES LOOK SOMEWHAT
COOLER DURING THIS PERIOD.

&&

.AVIATION/12Z TAFS/...

MAY SEE SOME THUNDERSTORMS FOR THE NEXT FEW HOURS AT
MILWAUKEE...WITH BRIEF MVFR/IFR VISIBILITIES. OTHERWISE...VFR
CONDITIONS ARE EXPECTED TODAY AND TONIGHT ACROSS TAF SITES. LEFT
VICINITY THUNDER WORDING IN MADISON UNTIL MID MORNING...IN CASE
STORMS TO THE WEST HOLD TOGETHER AND MOVE EAST. LEFT THUNDER OUT
OF TAFS IN THE EAST FOR THE REST OF TODAY...AND MADISON AFTER 15Z.

SOME LOW TO MID LEVEL CLOUDS SHOULD LINGER TODAY...WITH LIGHT
WINDS. GIVEN SOME UNCERTAINTY WITH EVOLUTION OF THUNDERSTORMS
TONIGHT...LEFT VICINITY THUNDER WORDING IN TAFS FOR NOW. WINDS
SHOULD REMAIN LIGHT TONIGHT. MVFR/IFR VISIBILITIES POSSIBLE
WITHIN THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR WIZ046-056-057-
     062-063-067>069.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...WOOD
THURSDAY THROUGH TUESDAY...WOOD
Hazardous weather outlook, Jun 18, 4:27 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 AM CDT WED JUN 18 2014

WIZ046-047-051-052-056>060-062>072-190930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
427 AM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ONCE THUNDERSTORMS END LATER THIS MORNING...THERE WILL BE JUST A
CHANCE OF STORMS THIS AFTERNOON. THUNDERSTORMS BECOME LIKELY AGAIN
LATER TONIGHT INTO THURSDAY MORNING. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS...WITH THE PRIMARY HAZARDS LARGE HAIL AND
DAMAGING WINDS.

HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL THURSDAY MORNING FOR PORTIONS OF
SOUTH CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY AND THURSDAY
NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN
WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST
INTO TUESDAY.

HEAVY RAINFALL IS ALSO POSSIBLE THROUGH THURSDAY NIGHT...WHICH
MAY PRODUCE AREAL FLOODING...AND POSSIBLY FLASH FLOODING. SOME
RIVER LEVELS WILL RISE TO ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-190930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
427 AM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MAY AFFECT PORTIONS OF THE NEARSHORE WATERS OF
LAKE MICHIGAN LATER THIS MORNING...WITH A CHANCE OF THUNDERSTORMS
THIS AFTERNOON. THUNDERSTORMS ARE LIKELY LATER TONIGHT INTO
THURSDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
DURING THIS TIME...WITH THE PRIMARY HAZARDS LARGE HAIL AND
DAMAGING WINDS.

AREAS OF DENSE FOG MAY DEVELOP...AS WARM AND HUMID AIR LINGERS OVER
THE NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY INTO THURSDAY
NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN
LAKE MICHIGAN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL
PERSIST INTO MONDAY.

A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG
OVER THE COLDER WATERS OF THE LAKE MICHIGAN TODAY INTO THE
WEEKEND.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 18, 5:22 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
522 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     HAIL             8 SE LAKE GENEVA        42.51N 88.32W
06/17/2014  M1.00 INCH       WALWORTH           WI   AMATEUR RADIO

1131 PM     HAIL             2 NW MILLER PARK        43.05N 88.00W
06/17/2014  M1.25 INCH       MILWAUKEE          WI   AMATEUR RADIO

1133 PM     HAIL             2 N MILLER PARK         43.06N 87.97W
06/17/2014  M1.25 INCH       MILWAUKEE          WI   AMATEUR RADIO

1135 PM     HAIL             4 NW MILWAUKEE          43.07N 87.97W
06/17/2014  M0.88 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            NICKEL SIZE HAIL AND ESTIMATED 55 MPH WIND. SMALL TREE
            LIMBS DOWN. 0.75 INCHES TO 1 INCH OF RAIN IN 30 MINUTES.
            SOME STREET FLOODING. HAIL LASTED ABOUT 4 MINUTES. 56TH
            AND NASH STREETS.

1138 PM     HAIL             1 W MILWAUKEE           43.03N 87.94W
06/17/2014  M1.00 INCH       MILWAUKEE          WI   BROADCAST MEDIA

            1 INCH HAIL AT 19TH AND WISCONSIN AVE.

1140 PM     HAIL             GENOA CITY              42.50N 88.32W
06/17/2014  E0.75 INCH       WALWORTH           WI   PUBLIC

            HAIL LASTED ABOUT 10 MINUTES. NO SIGNIFICANT DAMAGE SEEN.

1245 AM     HAIL             2 NE BROOKFIELD         43.08N 88.09W
06/18/2014  M1.25 INCH       WAUKESHA           WI   FIRE DEPT/RESCUE

            MEASURED HAIL 1.15 INCHES. HAIL FELL FOR 5 MINUTES.

1255 AM     HAIL             BROOKFIELD              43.06N 88.12W
06/18/2014  M1.75 INCH       WAUKESHA           WI   PUBLIC

            RELAYED FROM MEDIA. VIEWER SAID THERE WAS LOTS OF HAIL.

0100 AM     HAIL             6 NW MILWAUKEE          43.09N 88.00W
06/18/2014  E1.00 INCH       MILWAUKEE          WI   PUBLIC

            QUARTER SIZE HAIL WITH VERY HEAVY RAIN. HAIL LASTED OFF

            AND ON FOR 15 MINUTES. 1 MILE SOUTH OF TIMMERMAN AIRPORT.

&&

MRC
Special weather statement, Jun 18, 6:23 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 AM CDT WED JUN 18 2014

WIZ046-047-051-052-056>060-062>066-181215-
WASHINGTON-JEFFERSON-DANE-MILWAUKEE-GREEN
LAKE-MARQUETTE-DODGE-IOWA-SHEBOYGAN-SAUK-OZAUKEE-WAUKESHA-FOND DU
LAC-COLUMBIA-
623 AM CDT WED JUN 18 2014

...AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN TOWARD CENTRAL WI...

AT 618 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR FOND DU
LAC...MOVING EAST AT 35 MPH. HEAVY RAIN WITH 1 TO 2 INCH PER HOUR
RAIN RATES CAN BE EXPECTED THROUGH 7 AM. ELSEWHERE...SHOWERS AND
THUNDERSTORMS KEEP RE-DEVELOPING OVER THE SAME AREAS GENERALLY NORTH
OF I-94.

LOCATIONS IMPACTED INCLUDE... NORTHERN MILWAUKEE...MADISON...SHEBOYGAN...
FOND DU LAC... BROOKFIELD...MENOMONEE FALLS...WEST BEND...SUN PRAIRIE...
BARABOO...BROWN DEER AND GRAFTON.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4368 8770 4326 8791 4308 8787 4310 9043
      4320 9043 4317 9019 4355 9019 4356 9031
      4364 9031 4364 8960 4398 8960 4398 8889
      4390 8888 4389 8841 4394 8840 4394 8817
      4389 8816 4389 8773
TIME...MOT...LOC 1118Z 267DEG 32KT 4375 8840

MRC
Special weather statement, Jun 18, 6:36 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CDT WED JUN 18 2014

WIZ056-181200-
SAUK-
636 AM CDT WED JUN 18 2014

...A STRONG THUNDERSTORM WILL AFFECT SAUK...

AT 634 AM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF
HILLSBORO...OR 11 MILES NORTH OF RICHLAND CENTER...MOVING EAST AT 35
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
VERY HEAVY RAIN. SATURATED SOILS MAY CAUSE TREES TO BE EASILY
UPROOTED BY THE GUSTY WINDS.

LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...WISCONSIN DELLS...LAKE WISCONSIN...LAKE
DELTON...WEST BARABOO...NORTH FREEDOM...MERRIMAC...LA VALLE...ROCK
SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL POINT...LELAND...
DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4364 9031 4364 8978 4360 8976 4360 8972
      4357 8973 4356 8960 4337 8961 4336 8967
      4330 8973 4332 9019 4355 9019 4356 9020
      4356 9031
TIME...MOT...LOC 1134Z 279DEG 32KT 4350 9037

MRC
Special weather statement, Jun 18, 7:05 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 AM CDT WED JUN 18 2014

WIZ062-181230-
IOWA-
705 AM CDT WED JUN 18 2014

...A STRONG THUNDERSTORM WILL AFFECT IOWA...

AT 704 AM CDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
DODGEVILLE...MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...MINERAL POINT...BARNEVELD...HIGHLAND...ARENA...
RIDGEWAY...AVOCA...ORION...LINDEN...COBB...REWEY...HOLLANDALE...
BLACKHAWK LAKE REC AREA...GOVERNOR DODGE ST PARK...EDMUND AND LONDON.

LAT...LON 4320 9043 4321 9030 4316 9018 4317 9016
      4316 9009 4315 9006 4319 9002 4320 8999
      4319 8992 4319 8986 4283 8989 4281 9043
TIME...MOT...LOC 1204Z 276DEG 42KT 4306 9029

MRC
Local storm report, Jun 18, 7:36 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             MAZOMANIE               43.17N 89.79W
06/18/2014  M0.25 INCH       DANE               WI   TRAINED SPOTTER

&&

RSCHAAR
Local storm report, Jun 18, 8:36 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     HAIL             1 WSW LAKE MILLS        43.07N 88.93W
06/18/2014  M0.88 INCH       JEFFERSON          WI   FIRE DEPT/RESCUE

&&

RSCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:21 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth39 min
Jun 17, 10:57 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth63 min
Jun 17, 11:20 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Waukesha40 min
Jun 17, 11:23 PM CDTSevere Thunderstorm WarningMKXLafayette67 min
Jun 17, 11:25 PM CDTSpecial Marine WarningMKX2 hr
Jun 17, 11:51 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette54 min
Jun 18, 12:48 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Waukesha42 min
Jun 18, 1:13 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette, Sauk2 hr
Jun 18, 1:21 AM CDTSevere Thunderstorm WarningMKXIowa54 min
Jun 18, 1:30 AM CDTFlash Flood WarningMKXIowa, Sauk3 hr
Jun 18, 1:35 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha115 min
Jun 18, 1:52 AM CDTSpecial Weather StatementMKXMilwaukee23 min
Jun 18, 3:25 AM CDTSpecial Weather StatementMKXDane35 min
Jun 18, 6:23 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more52 min
Jun 18, 6:36 AM CDTSpecial Weather StatementMKXSauk24 min
Jun 18, 7:05 AM CDTSpecial Weather StatementMKXIowa25 min
Jun 18, 7:42 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane33 min
Jun 18, 7:57 AM CDTTornado WarningMKXDane33 min
Jun 18, 8:07 AM CDTTornado WarningMKXDane, Jefferson23 min
Jun 18, 8:12 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth33 min
Jun 18, 8:30 AM CDTSpecial Marine WarningMKX90 min
Jun 18, 9:08 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth, Waukesha37 min
Jun 18, 9:15 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha2 hr
Jun 18, 3:35 PM CDTRiver Flood WarningMKXColumbia38 hr
Jun 18, 5:07 PM CDTRiver Flood WarningMKXSheboygan20 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.